# SDR 2002UALA01698

- Difficulty date: November 11, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 32,204 hours, 24,040 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FORWARD FUSELAGE FRAME CRACK AT LWR STOP FITTING OUTBOARD LOWER CORNER.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER.
